ADVIL ARTHRITIS 400MG 80'S

Queensborough Community Pharmacy

Regular price $25.61 CAD

Quantity:

 

Advil Arthritis Pain

Active Ingredient(s) & Purpose: 

400 mg Ibuprofen (present as free acid and potassium salt); Analgesic

Uses: 

For fast, long-lasting (up to 8 hours) and effective relief of pain from inflammation associated with arthritis.

Directions: 

Adults and children over 12: Take 1 Liqui-Gel every 6-8 hours as needed. Do not exceed 3 Liqui-Gels in 24 hours, unless directed by a doctor.

Caution: 

Keep out of reach of children. This package contains enough medicine to seriously harm a child.

Warning: 

Do not take Advil if taking daily low dose acetylsalicylic acid (ASA, 81 – 325 mg), without talking to a doctor or pharmacist. Do not use with ASA, other ibuprofen or pain relief drugs, or if allergic to ibuprofen, ASA, salicylates, anti-inflammatory drugs or any of the listed ingredients.

Non-medicinal Ingredients: 

D&C yellow no. 10, FD&C green no. 3, FD&C red no. 40, gelatin, lecithin (soy), medium chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.

For more information, please click here for the product insert.